# SDR SIMA20220510003

- Difficulty date: May 10, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 14,660 hours, 9,576 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Corroded
- Location: Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINGTIP AFT STROBE LIGHT LENS ERODED-C/A-RAR R/H WINGTIP AFT STROBE LIGHT ASSY IAW ERJ 175 AMM 33-40-03 OPC GOOD
